# SDR IPXA2015070890973

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft serial: 48406
- Aircraft time: 67,257 hours, 13,569 cycles
- System (JASC): 3160 · Central Display
- Part: Deu
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN AIR DATA INOPERATIVE.  R & R NR 1 DEU IAW MM 31-61-02.  OPS CHECKS GOOD IAW MM 71-02-03.
